It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board

  • Could this rash under my arms be caused by Paxil CR?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-01-2003, 07:14 AM   #1
    cassma
    Junior Member
    (female)
     
    cassma's Avatar
     
    Join Date: Mar 2003
    Location: Upstate, NY USA
    Posts: 22
    cassma HB User
    Post Could this rash under my arms be caused by Paxil CR?

    I posted this at the Anxiety/Stress boards too:

    I started Paxil CR (12.5 mg) in mid-February. About three weeks later, I developed a rash under both arms. I have had the rash on and off for three weeks now. I've been using hydrocortisone (1%) to relieve itching. I changed deodorents to that Crystal stuff and Almay Hypo-allergenic and neither work well at all - although they aren't irritating the rash more. Could the Paxil have caused me to have an allergic reaction to my other deodorent (Arm and Hammer Baking Soda Invisible Solid)? The rash was pretty much gone on Friday, so I decided to try the A&H again on Friday night. The rash came back that night and I still have it mildly. OR is the Paxil unrelated to this problem?

    I would like to add - I saw my dr. on Friday for a follow-up visit for the Paxil. He continued me on the same dosage, since it seems to be relieving my anxiety and really wasn't sure if the rash was related to the Paxil. On Friday, when I saw him, the rash was almost gone (it was Friday night when I used the A&H again that the rash reappeared). He seemed to think that if I was getting a rash from Paxil, the rash would be in more places on my body - not just my armpits.
    Any thoughts, experience with this are greatly appreciated!



    [This message has been edited by cassma (edited 04-01-2003).]

     
    Sponsors Lightbulb
       
    Old 04-01-2003, 03:05 PM   #2
    mlgable
    Inactive
     
    Join Date: Nov 2000
    Location: stoughton WI USA
    Posts: 4,062
    mlgable HB User
    Post

    I agree that if it had to do with the paxil you would have it more than under your arms. Since some deodorants make it worse use one of the deodorants that you have found to be easier on your skin for a while. I would consider getting some althletes foot or yeast infection cream since the redness and itching could very well be related to a yeast infection. Remember yeast grows in warm moist places and this is often a very warm moist place.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    werid itchy rash zenalaurelle Open to All Other Health Topics 5 10-11-2009 06:11 AM
    fever, than rash heather1404 Infant Care (up to 18 months old) 2 06-14-2008 05:26 AM
    Extremely itchy mystery rash blackcatinthesky Skin Problems 4 07-08-2007 09:23 PM
    Could this be the Tricor I am taking? MommaBee High Cholesterol 14 03-14-2006 06:13 AM
    Could it be? hdnighttrain Lyme Disease 11 03-23-2005 01:15 PM
    Could this be Lupus? tammylew Lupus 2 12-14-2003 10:27 PM
    Could this underarm rash be caused by Paxil? cassma Anxiety 1 04-01-2003 06:40 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:15 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!